# SDR IPXA09555862

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ASE EMERGENCY LIGHT INOP.  ILLUMINATES BUT WITHIN A FEW SECONDS SELF EXTINGUISHES DURING TEST.  REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-07-2.  OPS CHECK GOOD.
